# SDR DALA2023020400871

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR.27 TO FR.28 BTW STR 50L TO STR 51L AT LOWER FUSELAGE. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER ER/A 486923-14, DUE THE DISCREPANT FASTENER LOCATION ENCOUNTERED AS PER INSPECTION OF THIS ER/A, SECTION IV OF ER/A 486923-14 WAS ACCOMPLISHED WITHOUT DEVIATIONS, AS PER ER/A 604660-14 HAS BEEN COMPLIED WITH. ER/A 604660-14 MATCHES JOB COMPLETE. (2611837)
